My doctor today put me on "Cipraflex" 10MG. Some of the symptoms Ive been feeling lately are : Tired/Fatigue, Bad Memory, Depressed, Cold Feet, Shortness Of Breath, Headaches, Frequent urination. My doc said he wants to try this medication out for a month and see if it helps, if it does continue for another 7-8 months. Can anybody give me advice? is this medication any good? what to expect? do these symptoms clearly suggest Depression? I thought I had a underactive thyroid since it runs in the family. I also got blood work done last november that said my thyroid was indeed underactive but my doc issued another blood test 2 weeks ago (Mid march) and it now says my thyroid is fine.
I have never heard of "Cipraflex" but I was on "Cipramill" and it takes a good 2-3 weeks for the effects to kick in. If possible I would see a thyroid specialist or an endocrinologist and have all of the proper tests taken. The cold feet sound like a symptom for an underactive thyroid. Blood tests can have different reactions on different days, I would definitely get a second opinion.
I don't know how you were told to take the cipralex, but it is at least probably best to take it in the morning. It's not one you're supposed to get tired of. You might want to read the leaflet of it too. That's always a good idea.
I agree on the thyroid test suggested above. That's one of the first things that should be checked, even if not all depression has to be genetic or "run in the family".
Have you read here in MedHelp about Depression? You might want to go to the health topics :-)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.